It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=feelbad;3079394]are these "expected" side effects from the type of surgery you had?if you don't know,it wouldn't hurt to just contact your surgeons office.one hydro a day is not a bad thing.if you need it for your pain then by all means use it,it could help with that diarrhia too,narcotics tend to have a constipating quality.just keep an eye on your intake and stop when the pain subsides and you should be just fine.this is what taking pain meds for post op pain is.you are most definitely within proper dosing guidelines for your particular situation.good luck,anmd hope you feel better soon.marcia[/QUOTE]

Most of my post-op symptoms are expected except for the leg pain and cramps. I have yet to find anyone who has had such leg pain with gallbladder disease. I usually go as long as I can and try to suffer through most of the day until it gets so bad I can't stand it, and then I take a hydrocodone and the leg cramps go away. But I have had this pain since the illness first began in March, while living in Glasgow, Scotland. The NHS hospitals there seldom give out any narcotic sort of pain meds. I was in pain 24/7 until I was able to finally make a trip home the end of April to get proper medical care. Wow! I knew my body was is distress from pain, and I had lost 40 lbs., etc. from the inablility to digest food, but when I was given two percocet in ER the day I arrived back in the states I thought I had died and gone to heaven.

Anyway, it sounds like if I am taking the meds for pain and not recreation, then I probably won't become addicted.

Thank you very much for taking the time to respond and the advice. Sophie





All times are GMT -7. The time now is 11:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!